# SDR DALA201904112388

- Difficulty date: April 8, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 60,695 hours, 21,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND DURING EMERGENCY LIGHTS TEST FOUND RIGHT AFT OVERWING LIGHT AND FLAP LIGHT INOP. R/R BATTERY CHARGER IN POSITION M1671 PER B737 AMM 33-51.
